# SDR PNSA990202

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741
- Make and model: Grumav G21A
- Aircraft serial: B97
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Out Of Position
- Location: Rt Sump Tank
- Stage of operation: CL
- Nature of condition: X, W
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PILOT NOTICED FUEL WAS NOT BURNING EVENLY FROM BOTH TANKS.  UPON SELECTING THE RT TANK (THE FULLEST TANK) BOTH ENGINES LOST POWER.  THE FUEL SELECTOR WAS RETURNED TO THE BOTH POSITION AND THE ENGINES STARTED.  AFTER LANDING  IT WAS DISCOVERED THE RT SUMP TANK FUEL VALVE WAS IN THE OFF POSITION. AFTE R THIS VALVE WAS PLACED IN THE ON POSITION BOTH ENGINES OPERATED NORMALLY ON ANY FUEL TANK SELECTED.
